Yıl 2017, Cilt 5, Sayı 2, Sayfalar 24 - 35 2017-10-15

SOME PROPERTIES ASSOCIATED WITH THE BESSEL MATRIX FUNCTIONS

AYMAN SHEHATA [1]

95 147

The main aim of this work is the development of some interesting properties which are associated with the Bessel matrix functions and its relationship with the hypergeometric matrix functions.
Hypergeometric matrix function, Bessel matrix functions, Integral representations
  • [1] Al-Salam, W.A. and Carlitz, L.: Some functions associated with the Bessel functions. J. Math. Mech., Vol. 12 (1963), 911-933.
  • [2] Bateman, H. and Rice, S.O.: Some expansion associated with Bessel functions. Proc Natl Acad Sci USA, Vol. 21, No. 3 (1935), 173-179.
  • [3] C ekim, B. and Altin, A.: Matrix analogues of some properties for Bessel matrix functions. J. Math. Sci. Univ. Tokyo, Vol. 22, No. 2 (2015), 519-530.
  • [4] C ekim, B. and Erkus-Duman, E.: Integral representations for Bessel matrix functions. Gazi Univ. J. Sci., Vol. 27, No. 1 (2014), 663-667.
  • [5] Chatterjea, S.K.: On a function with the Bessel functions. Ann. Univ. Ferrara Sez. VII Sci. Mat., Vol. 10, No. 1 (1961), 13-16.
  • [6] Defez, E., and Jodar, L.: Some applications of the Hermite matrix polynomials series expansions. J. Comput. Appl. Math.. Vol. 99 (1998), 105-117.
  • [7] Dunford, N., and Schwartz, J.T.: Linear Operators, part I, General Theory. Interscience Publishers, INC. New York, 1957. [8] Defez, E., and Jodar, L. Chebyshev matrix polynomials and second order matrix differential equations. Util. Math., Vol. 61 (2002), 107-123.
  • [9] Jodar, L. Company, R., and Navarro, E.: Solving explicitly the Bessel matrix differential equation, without increasing problem dimension. Congr. Numer., Vol. 92 (1993), 261-276.
  • [10] Jodar, L. Company, R. and Navarro, E.: Bessel matrix functions: explicit solution of coupled Bessel type equations. Util. Math., Vol. 46 (1994), 129-141.
  • [11] Jodar, L., and Cortes, J.C.: Some properties of Gamma and Beta matrix functions. Appl. Math. Lett., Vol. 11, (1998), 89-93. [12] Jodar, L., and Cortes, J.C.: On the hypergeometric matrix function. J. Comput. Appl. Math., Vol. 99 (1998), 205-217.
  • [13] Jodar, L., and Cortes, J.C.: Closed form general solution of the hypergeometric matrix di erential equation. Math. Comput. Model., Vol. 32 (2000), 1017-1028.
  • [14] Sastre, J., and Jodar, L.: Asymptotics of the modi ed Bessel and incomplete Gamma matrix functions. Appl. Math. Lett., Vol. 16, No. 6 (2003), 815-820.
  • [15] Shehata, A.: On modi ed Laguerre matrix polynomials. J. Nat. Sci. Math., Vol. 8, No. 2 (2015), 153-166.
  • [16] Shehata, A.: Some relations on Laguerre matrix polynomials. Malays. J. Math. Sci., Vol. 9, No. 3 (2015), 443-462.
  • [17] Shehata, A.: A new extension of Bessel matrix functions. Southeast Asian Bull. Math., Vol. 40, No. 2 (2016), 265-288.
  • [18] Shehata, A.: A new kind of Legendre matrix polynomials. Gazi Univ. J. Sci., Vol. 29, No. 2 (2016), 535-558.
  • [19] Shehata, A.: Some relations on Konhauser matrix polynomials. Miskolc Math. Notes, Vol. 17, No. 1 (2016), 605-633.
  • [20] Srivastava, H.M.: An entire function associated with the Bessel functions. Collect. Math., Vol. 16 (1964), 127-148.
Konular Mühendislik ve Temel Bilimler
Dergi Bölümü Articles
Yazarlar

Yazar: AYMAN SHEHATA
Ülke: Saudi Arabia


Bibtex @araştırma makalesi { konuralpjournalmath343305, journal = {Konuralp Journal of Mathematics}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2017}, volume = {5}, pages = {24 - 35}, doi = {}, title = {SOME PROPERTIES ASSOCIATED WITH THE BESSEL MATRIX FUNCTIONS}, key = {cite}, author = {SHEHATA, AYMAN} }
APA SHEHATA, A . (2017). SOME PROPERTIES ASSOCIATED WITH THE BESSEL MATRIX FUNCTIONS. Konuralp Journal of Mathematics, 5 (2), 24-35. Retrieved from http://dergipark.gov.tr/konuralpjournalmath/issue/28490/343305
MLA SHEHATA, A . "SOME PROPERTIES ASSOCIATED WITH THE BESSEL MATRIX FUNCTIONS". Konuralp Journal of Mathematics 5 (2017): 24-35 <http://dergipark.gov.tr/konuralpjournalmath/issue/28490/343305>
Chicago SHEHATA, A . "SOME PROPERTIES ASSOCIATED WITH THE BESSEL MATRIX FUNCTIONS". Konuralp Journal of Mathematics 5 (2017): 24-35
RIS TY - JOUR T1 - SOME PROPERTIES ASSOCIATED WITH THE BESSEL MATRIX FUNCTIONS AU - AYMAN SHEHATA Y1 - 2017 PY - 2017 N1 - DO - T2 - Konuralp Journal of Mathematics JF - Journal JO - JOR SP - 24 EP - 35 VL - 5 IS - 2 SN - -2147-625X M3 - UR - Y2 - 2017 ER -
EndNote %0 Konuralp Journal of Mathematics SOME PROPERTIES ASSOCIATED WITH THE BESSEL MATRIX FUNCTIONS %A AYMAN SHEHATA %T SOME PROPERTIES ASSOCIATED WITH THE BESSEL MATRIX FUNCTIONS %D 2017 %J Konuralp Journal of Mathematics %P -2147-625X %V 5 %N 2 %R %U
ISNAD SHEHATA, AYMAN . "SOME PROPERTIES ASSOCIATED WITH THE BESSEL MATRIX FUNCTIONS". Konuralp Journal of Mathematics 5 / 2 (Ekim 2017): 24-35.